# SDR WTAA950039

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120054
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Lt Windshield
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - UNIDENTIFIED NOISE REPORTED IN COCKPIT DURING CLIMB.  ACFT RETURNED TO STA WITHOUT INCIDENT.   MAINTENANCE INSPECTED ACFT TO LOCATE SOURCE OF NOISE.  FOUND 6 INCH PORTION OF 'PRC' SEAL LOOSE AT TOP OF CAPTAIN'S WINDSHIELD.  REMOVED EXCESS MATERIAL.  ACFT RETURNED TO SERVICE.  (W)
